VOL. 38 · NO. 6 | 2008
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 38 (6), (2008)
No abstract available
Articles
Stephen Allen
Rocky Mountain J. Math. 38 (6), 1887-1907, (2008) DOI: 10.1216/RMJ-2008-38-6-1887
KEYWORDS: 46L05
No abstract available
Gary Brookfield, David E. Rush
Rocky Mountain J. Math. 38 (6), 1909-1919, (2008) DOI: 10.1216/RMJ-2008-38-6-1909
No abstract available
Tianxin Cai, Xia Zhou
Rocky Mountain J. Math. 38 (6), 1921-1926, (2008) DOI: 10.1216/RMJ-2008-38-6-1921
KEYWORDS: happy numbers, heights, 11A07, 11A63
No abstract available
Janusz J. Charatonik, Patricia Pellicer-Covarrubias
Rocky Mountain J. Math. 38 (6), 1927-1935, (2008) DOI: 10.1216/RMJ-2008-38-6-1927
KEYWORDS: Connected im kleinen, continuum, contractible, deformation retraction, hyperspace, local basis, locally connected, retraction, strong deformation retraction, 54B20, 54C15, 54F15
No abstract available
Sł awomir Cynk, Christian Meyer
Rocky Mountain J. Math. 38 (6), 1937-1958, (2008) DOI: 10.1216/RMJ-2008-38-6-1937
KEYWORDS: Calabi-Yau, double coverings, modular forms, 14G10, 14J32
No abstract available
Ogün Doğru
Rocky Mountain J. Math. 38 (6), 1959-1973, (2008) DOI: 10.1216/RMJ-2008-38-6-1959
KEYWORDS: $A$-statistical convergence, sequence of positive linear operators, the Korovkin type theorem, Peetre's $K$-functional, first and second order modulus of continuities and Lipschitz classes, 41A10, 41A25, 41A36, 40A25
No abstract available
Tolga Etgü
Rocky Mountain J. Math. 38 (6), 1975-1989, (2008) DOI: 10.1216/RMJ-2008-38-6-1975
No abstract available
Emrah Kılıç, Dursun Tascı
Rocky Mountain J. Math. 38 (6), 1991-2007, (2008) DOI: 10.1216/RMJ-2008-38-6-1991
KEYWORDS: Generalized order-$k$ Fibonaccci and Lucas numbers, generalized Fibonaccci and Lucas functions, 11B39, 11B37, 33E, 15A36
No abstract available
Chi-Wai Leung
Rocky Mountain J. Math. 38 (6), 2009-2013, (2008) DOI: 10.1216/RMJ-2008-38-6-2009
KEYWORDS: [SIN]-group, Segal algebra, Hermitian group, 22D15, 43A20, 46H99
No abstract available
Dana Schlomiuk, Nicolae Vulpe
Rocky Mountain J. Math. 38 (6), 2015-2075, (2008) DOI: 10.1216/RMJ-2008-38-6-2015
No abstract available
Marius Somodi
Rocky Mountain J. Math. 38 (6), 2077-2089, (2008) DOI: 10.1216/RMJ-2008-38-6-2077
KEYWORDS: 11E81
No abstract available
Maciej Ulas
Rocky Mountain J. Math. 38 (6), 2091-2097, (2008) DOI: 10.1216/RMJ-2008-38-6-2091
No abstract available
Index
Rocky Mountain J. Math. 38 (6), 2099-2104, (2008) DOI: 10.1216/RMJ-2008-38-6-2099
No abstract available
Back to Top